# SDR CALA2017122404590

- Difficulty date: December 24, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 53,708 hours, 17,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT SHROUD DAMAGED AT FWD LEFT EXIT HATCH.  REPLACED LIGHT SHROUD. EMERGENCY EXIT LIGHT OPS CK NORMAL.
